Jump to content
CrazyBoards.org
Sign in to follow this  

Recommended Posts

So I was getting #90 1mg xanax a month since October 2017, but then my doctor found out I wasn't taking them as prescribed. I would get my script filled and take 2-6mg at a time instead of 1mg only 3x a day. Some nights when I might take upwards of 10-12mg and combine with alcohol (I know very dangerous). I would black out of course, broke my macbook just a month ago and don't remember how the damage happened at all. One month I got duplicate scripts by accident and filled 1 through my medicaid and the other script through my private insurance so I got #60 and then #90 from another pharmacy. I went through the whole #150 in 2-3 weeks. I have had 2 seizures before due to running out of xanax early and have since been put on valium to stop a withdrawal seizure from occuring if I "decide to stop taking my xanax for a week or 2", aka run out before I am allowed to legally refill.

Well my doctor now is set on getting me off xanax because I made a fool of myself in mid-late October 2017 at my health center, where my psychiatrist is, by taking like 18mg or more of xanax all because I admitted myself cause I felt very uncoordinated and ataxic and was going to have an IV put in my arm. I have such a hard time with needles, but why I thought taking 18mg xanax would be ok is beyond me. I ended up not being able to walk or serve myself food and made the staff stay 2 hours past closing and was wheelchaired to my car because of how incapacitated I was. I don't remember anything 5 minutes past taking a large handful of xanax. So after this is when my dr got concerned about my xanax usage and suggested we start trying to taper off it completely. You can guess that I am not too thrilled about that...

Anyway, I ran out of xanax a little before christmas and didnt refill my valium until yesterday. This short break did something for my benzo tolerance because after I took 10mg valium yesterday I definitely felt an uplift in my mood, I was happier, more talkative, energetic, interest, and socially engaging, less annoyed and irritable, a decrease in apathy. 10mg would usually do nothing to me, my mood, etc. Could these effects be alleviation of benzo withdrawal symptoms since 2/23, when I took my last benzo dose, or did my tolerance really go down this much just after 1-2 weeks of not taking xanax? I always thought benzo tolerance took a good while to go down. Anyone experience tolerance reduction after only 2 weeks abstinence? I don't know what is going on, would love anybody's personal experience or knowledge about benzo misuse, tolerance, and the withdrawal symptoms; besides seizures I honestly don't know any of the other symptoms of benzo withdrawal

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By notloki
      I have been taking 1-2 Klonopins a day for a few years and prior to that more Ativan prn than Klonopin. Recently it seems all I have needed was 1 mg a day of Klonopin. I have also been wanting something shorter acting for prn use. So I proposed to my pdoc that we change my benzo script to 1 Klonopin every day and 1 Ativan as needed. So I get 90, 1 mg Klonopins and 60, 1 mg Ativans in a 90 day period.(I get 90 day fills on all meds except Schedule I I) Pdoc seemed to like this. It seems to be working fine.
    • By Inanlae
      Has anyone done this successfully?  How did you deal with your anxiety--social, GAD--without your benzodiazepine?  I've been taking it as prescribed since 2003.  I am addicted.
    • By Blahblah
      Had to resort to taking a Valium (5mg) tonight for acute stress flare-up after a heated argument (happened right before bedtime, then I can't fall asleep) These intense emotions of overwhelm and sadness keep me awake for hours afterwards.
      How long until this kicks in? After 20-30 mins, It doesn't feel like it's doing much at all...would taking more be bad? I also have Xanax, but I end up waking up middle of night when it wears off.
    • By svr
      Hi,
      I take generic Quetiapine 200 mg for anxiety and insomnia. There was a lot of improvement but I still suffer from anxiety/panic attacks. My doc tried increasing the Quetiapine dose up to 400 mg but I didn't notice any improvement. Looks like 200 mg is the optimum dose.
      If my sleep quality is good, the day will be very calm and relaxed.
      I observed that if I take Quetiapine 200 mg + Diazepam 10 mg before sleep then my anxiety/panic attacks are totally under control. Sleep quality was very good. There was no daytime drowsiness either. It was just perfect. But the problem is that benzodiazepines are not for long-term use.
      So, we have been trying to find other medications that can augment Quetiapine just like Diazepam did.
      Quetiapine 200 mg + Trazodone 50 mg caused a lot of drowsiness and daytime dizziness. I could not take the combination for more 5 days. Quetiapine 200 mg + Tegretol 300 mg actually reduced the sleep quality and increased anxiety (Tegretol and Trileptal reduce the effectiveness of Quetiapine). Quetiapine 200 mg + Lithium caused a lot of daytime drowsiness but there was no improvement in my anxiety/panic attacks. What other medications can I take along with Quetiapine before sleep to further improve the sleep quality?
      Is anyone taking any medications in addition to Quetiapine before sleep?
      Thank you for your responses.
×
×
  • Create New...